Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Azopt (http://www.iddb.org/forums/forumdisplay.php?f=66)
-   -   eye drops (http://www.iddb.org/forums/showthread.php?t=1326)

Joyce Mabb 09-06-2007 08:11 PM

eye drops
 
I have early glaucome and over the past 18 months have been presecribed 6 different types of eye drops. All of them, I am sorry to say, have caused serious side effects. The last but one, Lumigan, caused sever sweling in my legs, ankles and feet (gout-like symptoms but tests show I don't have gout) after a week. It took five weeks for the swelling to go down and then I was prescribed Azopt. I now have extreme pain in my right leg, in the buttock, particularly in the knee and also in the ankle making walking extremely painful.Before I started using eye drops I had no problems.I am 73. Please offer sosme advice.


All times are GMT. The time now is 08:15 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.